# SDR DALA2022071904979

- Difficulty date: July 18, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 53,199 hours, 27,890 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Deployed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 - FWD LAV O2 MASK DEPLOYED DURING CLIMB OUT. CORRECTIVE ACTION: STOWED O2 MASK I/A/W A320 AMM 35-21. (8715466)
